# SDR SWIA200717910

- Difficulty date: January 28, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 12,754 hours, 9,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR AFT WEB/CRACKED UNDER HANDRAIL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED HANDRAIL SUPPORT FITTING FOR PAX DOOR AFT WEB PER SRM 51-42-21.
